# SDR HEEA0011420

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control Rod
- Part number: 7001482
- Condition: Failed
- Location: T/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 PITCH ADI WON'T MOVE.
